# SDR CA000719010

- Difficulty date: June 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,159 hours
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 0.75 INCH CRACK AT TOP OF SIDE FRAME INSIDE BEND RADIUS.
